# SDR C2XA02IA249

- Difficulty date: December 8, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N93840
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 271
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 1005383Y00
- Part serial: 294
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION AFTER TAKEOFF, THREE GREEN GEAR LIGHTS LIT UP SIMULTANEOUSLY WITH THREE RED UNLOCK LIGHTS ON BOTH OVERHEAD PANEL, AND, MAIN INSTRUMENT PANEL, AND, THE GEAR WOULD NOT RETRACT.  MAINTENANCE REMOVED, AND,REPLACED THE LANDING GEAR CONTROL VALVE, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
